Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 18, Number 87
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

New monotone type approximations for elliptic problems
James H. Bramble and Bert E. Hubbard PDF
Math. Comp. 18 (1964), 349-367
Error-bounds for the evaluation of integrals by the Euler-Maclaurin formula and by Gauss-type formulae
John McNamee PDF
Math. Comp. 18 (1964), 368-381
Chebyshev approximations of a function and its derivatives
D. G. Moursund PDF
Math. Comp. 18 (1964), 382-389
On the computation of $L_{1}$ approximations by exponentials, rationals, and other functions
John R. Rice PDF
Math. Comp. 18 (1964), 390-396
Bounds for pairs of consecutive seventh and higher power residues
John Brillhart, D. H. Lehmer and Emma Lehmer PDF
Math. Comp. 18 (1964), 397-407
Solutions of the diophantine equation $x^{3}+y^{3}=z^{3}-d$
V. L. Gardiner, R. B. Lazarus and P. R. Stein PDF
Math. Comp. 18 (1964), 408-413
Vector partitions and combinatorial identities
M. S. Cheema PDF
Math. Comp. 18 (1964), 414-420
The evaluation of some definite integrals involving Bessel functions which occur in hydrodynamics and elasticity
A. H. Van Tuyl PDF
Math. Comp. 18 (1964), 421-432
Evaluation at half periods of Weierstrass’ elliptic function with rhombic primitive period-parallelogram
Chih Bing Ling and Chen-Peng Tsai PDF
Math. Comp. 18 (1964), 433-440
Conditions on minimization criteria for smoothing
Boris Podolsky and Harry H. Denman PDF
Math. Comp. 18 (1964), 441-448
A comparison of several methods for inverting large symmetric positive definite matrices
M. H. Lietzke, R. W. Stoughton and Marjorie P. Lietzke PDF
Math. Comp. 18 (1964), 449-456
A comparison of methods for computing the eigenvalues and eigenvectors of real symmetric matrix
Paul A. White and Robert R. Brown PDF
Math. Comp. 18 (1964), 457-463
Laguerre’s method applied to the matrix eigenvalue problem
Beresford Parlett PDF
Math. Comp. 18 (1964), 464-485
Tests of Parletts’s ALGOL eigenvalue procedure $\textrm {Eig}\ 3$
George E. Forsythe PDF
Math. Comp. 18 (1964), 486-487
Differential approximation applied to the solution of convolution equations
Richard Bellman, Robert Kalaba and Bella Kotkin PDF
Math. Comp. 18 (1964), 487-491
On the numerical solution of equations of the Abel type
Henry E. Fettis PDF
Math. Comp. 18 (1964), 491-496
A new method of numerical integration of differential equations
W. H. Witty PDF
Math. Comp. 18 (1964), 497-500
On the reduction of an arbitrary real square matrix to tridiagonal form
H. H. Wang and R. T. Gregory PDF
Math. Comp. 18 (1964), 501-505
A note on La Budde’s algorithm
Beresford Parlett PDF
Math. Comp. 18 (1964), 505-506
A note on projective planes of order nine
E. T. Parker and R. B. Killgrove PDF
Math. Comp. 18 (1964), 506-508
The first power of 2 with 8 consecutive zeros
E. Karst and U. Karst PDF
Math. Comp. 18 (1964), 508-508
Reviews and Descriptions of Tables and Books
Math. Comp. 18 (1964), 509-531
Table Errata
Math. Comp. 18 (1964), 532-536
Math. Comp. 18 (1964), 536-536